# SDR HEEA080263

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,928 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: 407070620157
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER DOOR WINDOW TRIM CRACKED.
